Princy Randriambololondrantomalala ; Sania Asif - On generalized derivations of polynomial vector fields Lie algebras

cm:10386 - Communications in Mathematics, December 2, 2022, Volume 30 (2022), Issue 2 (Special Issue: CIMPA School "Nonassociative Algebras and Its Applications", Madagascar 2021) - https://doi.org/10.46298/cm.10386
On generalized derivations of polynomial vector fields Lie algebras

Authors: Princy Randriambololondrantomalala ; Sania Asif

    In this paper, we study the generalized derivation of a Lie sub-algebra of the Lie algebra of polynomial vector fields on $\mathbb{R}^n$ where $n\geq1$, containing all constant vector fields and the Euler vector field, under some conditions on this Lie sub-algebra.


    Volume: Volume 30 (2022), Issue 2 (Special Issue: CIMPA School "Nonassociative Algebras and Its Applications", Madagascar 2021)
    Published on: December 2, 2022
    Accepted on: November 29, 2022
    Submitted on: November 29, 2022
    Keywords: Mathematics - Differential Geometry,17B40, 17B66, 17B70

    Share

    Consultation statistics

    This page has been seen 53 times.
    This article's PDF has been downloaded 31 times.